# SDR IPXA2014031982340

- Difficulty date: March 14, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 25,301 hours, 15,182 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536140
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C, UPPER CARGO BAY FLOORBOARD 241XAF HAS EDGE DAMAGE AND CORE AROUND FASTENER HOLE MISSING.  FABRICATED FLOORBOARD IAW SREO B757- 5320-9692-H.
